# SDR 06FDEA0309

- Difficulty date: January 21, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,048 hours, 27,981 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Weak
- Location: Nr 2 Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 LE FLAP WOULD NOT RETRACT WITH FLAPS SELECTED  UP.   INSPECTED IND SWITCH AND LINKAGE NO DEFECTS NOTED.  OPS CHECK SEVERAL TIMES AND ALL IND WERE  NORMAL.CREW NOTED THAT SYSTEM WORKED CORRECTLY  INITIALLY BUT THAN GOT YELLOW FLICKER. ALSO FLIGHT  CREW INDICATED LT WING ANTI ICE WAS FOUND INADVERTANTLY ON AFTER LANDING. SUSPECT WEAK  ACTUATOR. PER MOCC CHANGE ACTUATOR.
